Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
5 Posts
Discussion Starter · #1 ·
I've recently been diagnosed with ibs, after seeing two GPs who dismissed my problems by saying "It's *just* constipation" and "It's your sedentary lifestyle, if you don't go to the job 3 times a week and work out you *will* get these problems". Anyway, I finally got a doctor that took it seriously and prescribed Fybogel. Previously, my only symptoms had been constipation, and the occassional agonising attacks. I'm not sure if these are the same attacks mentioned elsewhere here, but they involve terrible crippling sharp pains in my bowel.Since taking Fybogel (it's been about 3 weeks now) I've been getting other symptoms like bloatedness, tiredness and urgent need to go to the loo. Is this normal? I read that it can make things a little worse to begin with, but after 2-3 weeks..?My other problem is that I suffer from an anxiety problem, where I sometimes feel like I urgently need to urinate. This only happens when I am in a situation where it would be difficult (such as in cars, tube trains, meetings etc) and I've made a lot of progress with CBT. However, since taking Fybogel I'm also getting a genuine increase in urinary frequency! It's driving me mad. Now when I'm on a train I don't know whether to ignore my need and put it down to the anxiety issue or whether it's a real need to go brought about by IBS/Fybogel!Sorry for such a long first post!
 

·
Registered
Joined
·
888 Posts
hi there, ive been taking fybogel twice a day (one in morning, one in afternoon) for the past 3 months. it took a few wks for it to start working. ive noticed my stools have bulked up and they have definitely softened. i suffer from constant tummy ache so i dont think i would have noticed if it had affected my tummy as the pain is there all the time. i did stop taking it for about 3 days and it didnt change so i started taking it again. i do know someone who has taken it in the past for constipation and she said she also got tummy ache and feeling bloated from it. i take it for D, not C.
 

·
Registered
Joined
·
5 Posts
Discussion Starter · #3 ·
Could you point me to an explantaion of what the D and C means? I presume it relates to the different symptoms..I'll keep trying the Fybogel for a while, and see if the nausea/bloatedness gets better.Thanks for the reply
 

·
Registered
Joined
·
487 Posts
fybogel almost killed me , i got bloated , wind , pains etc etc Im the end I stopped it , fiber is not good for everyone with IBS seeing sometimes the stomach dont know what to do with all the fiber. If u have those sympthoms and they are still there after 4 weeks i would stop taking it
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top